Alert archive / Nebraska / River Flood Warnings in 2016

River Flood Warning 53, NWS Omaha, NE

September 16, 2016Cass County, Nebraska; Mills County, Iowa

NWS Omaha, NE issued this river flood warning at Sep 16, 2016, 9:48 AM CDT for Cass County, Nebraska; Mills County, Iowa. It took effect at Sep 18, 2016, 2:41 AM CDT. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
Sep 16, 2016, 9:48 AM CDT (14:48 UTC)
In effect from
Sep 18, 2016, 2:41 AM CDT
Expired
Sep 20, 2016, 3:45 AM CDT
In force
49 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

Counties Mills County, IA, Cass County, NE

The radar

The Omaha radar (KOAX), 61 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Plattsmouth (PTMN1).

Action stage
25 ft
Minor stage
26 ft
Moderate stage
32 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06805600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

821 
WGUS43 KOAX 161448
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
948 AM CDT FRI SEP 16 2016

...The National Weather Service in Omaha has issued a flood warning 
for the following river in Iowa...Nebraska...Missouri...

  Missouri River at Plattsmouth affecting Mills and Cass Counties.

  Missouri River At Nebraska City affecting Fremont and Otoe 
  Counties.

  Missouri River At Brownville affecting Atchison and Nemaha 
  Counties.

  Missouri River At Rulo affecting Holt and Richardson Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC155-NEC055-153-170248-
/O.ROU.KOAX.HY.S.0000.000000T0000Z-000000T0000Z/
/OMHN1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
948 AM CDT FRI SEP 16 2016

Forecast information for
  Missouri River At Omaha.
* At  9:00 AM Friday the stage was 16.2 feet...or 12.8 feet below 
  flood stage.
* Flood stage is 29.0 feet.
* No flooding is currently forecast.
* Forecast...the river will rise to near 20.5 feet tomorrow morning.


&&

LAT...LON 4142 9602 4142 9583 4107 9574 4106 9591
      4132 9595                       

$$

IAC129-NEC025-170248-
/O.NEW.KOAX.FL.W.0053.160918T0741Z-160920T0845Z/
/PTMN1.1.ER.160918T0741Z.160919T0000Z.160920T0245Z.NO/
948 AM CDT FRI SEP 16 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The Missouri River at Plattsmouth.
* from late Saturday night to late Monday night...or until the 
  warning is cancelled.
* At  9:00 AM Friday the stage was 16.6 feet...or 9.4 feet below 
  flood stage.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Impact...at 28.5 feet...A campground off of River Road, about 1.5 
  miles downstream of the gauge, begins to flood.

&&

LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
      4092 9585                       

$$

IAC071-NEC131-170248-
/O.NEW.KOAX.FL.W.0054.160918T0325Z-160920T0840Z/
/NEBN1.1.ER.160918T0325Z.160919T0000Z.160920T0240Z.NO/
948 AM CDT FRI SEP 16 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The Missouri River At Nebraska City.
* from Saturday evening to late Monday night...or until the warning 
  is cancelled.
* At  9:00 AM Friday the stage was 10.2 feet...or 7.8 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late tomorrow evening and 
  continue to rise to near 21.0 feet by Sunday evening the river will
  fall below flood stage by Monday before midnight.
* Impact...at 22.5 feet...Highway 2 on the Iowa side begins to be 
  impacted.

&&

LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
      4074 9590                       

$$

MOC005-NEC127-170248-
/O.NEW.KOAX.FL.W.0055.160917T2251Z-160920T2212Z/
/BRON1.1.ER.160917T2251Z.160919T0000Z.160920T1612Z.NO/
948 AM CDT FRI SEP 16 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The Missouri River At Brownville.
* from Saturday afternoon to Tuesday afternoon...or until the warning
  is cancelled.
* At  9:15 AM Friday the stage was 25.8 feet...or 7.2 feet below 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 38.3 feet by Sunday evening the river will
  fall below flood stage by late Tuesday morning.
* Impact...at 39.5 feet...The access road to the power plant begins 
  flooding.

&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-170248-
/O.NEW.KOAX.FL.W.0056.160918T1040Z-160920T2136Z/
/RULN1.1.ER.160918T1040Z.160919T1200Z.160920T1536Z.NO/
948 AM CDT FRI SEP 16 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The Missouri River At Rulo.
* from late Saturday night to Tuesday afternoon...or until the 
  warning is cancelled.
* At  8:30 AM Friday the stage was 9.8 feet...or 7.2 feet below flood
  stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to
  rise to near 20.8 feet by Monday morning the river will fall below 
  flood stage by late Tuesday morning.
* Impact...at 21.0 feet...Several riverfront cabins along the Nebraska
  side begin to flood.

&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$
1 follow-up statement
685 
WGUS83 KOAX 170218
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
918 PM CDT FRI SEP 16 2016

...The Flood Warning is cancelled for...

  Missouri River at Plattsmouth affecting Mills and Cass Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC129-NEC025-170248-
/O.CAN.KOAX.FL.W.0053.000000T0000Z-160920T0845Z/
/PTMN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
918 PM CDT FRI SEP 16 2016

The Flood Warning is cancelled for
  The Missouri River at Plattsmouth.
* At  8:00 PM Friday the stage was 19.2 feet...or 6.8 feet below 
  flood stage.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage at 23.4 feet 
  early Sunday morning.


&&

LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
      4092 9585                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Sep 16, 6:13 AM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Sep 16, 6:13 AM CDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
613 AM CDT FRI SEP 16 2016

.SHORT TERM...(today through Sunday)
Issued at 328 AM CDT FRI SEP 16 2016

Ending morning thunderstorms, the chance for afternoon development
in our southeast, then a relatively tranquil weekend, are the
primary highlights of this forecast.

Large area of thunderstorms developed Thursday afternoon under mid
level diffluent zone southeast of upper low moving into the Dakotas.
Storms affected northeast Nebraska early in the day, then line of
severe storms fired along a line from northern Iowa into central
Nebraska. That eventually turned into a heavy rain event for much of
our area from near Columbus through west central Iowa. Meanwhile mid
level vort center spawned more storms in a north-south line in south
central Nebraska which progressed through southeast Nebraska and
southwest Iowa early Friday. What is left behind are areas of
showers with isolated thunderstorms. Extrapolation of showers
concurs with short-range model output in moving most of our area
on back side of rain by mid morning.

That should leave the bulk of the mid day hours dry. However cold
front tied to Northern Plains upper low is forecast to swing into
southeast Nebraska and southwest Iowa this afternoon, and lingering
mid level sheared vorticity over the same area will provide enough
of a kicker to get a few storms firing this afternoon. Several hi-
res short term models are suggesting this scenario currently, but
we'll have to wait and see what kind of airmass will be available
after morning convection churns things up. Still enough evidence to
maintain at least a slight chance for convection southeast of
Interstate 80 later this afternoon into the evening.

Beyond that, high pressure will settle into the region for Saturday,
bringing a relatively dry and mild day with mostly sunny skies and
light northwest winds.

Another mid level trough is forecast to enter the Plains Saturday
night then swing east of our area early Sunday. Induced warm/moist
advection over retreating surface high pressure could trigger an
isolated elevated thunderstorm after midnight Saturday night before
trough exits to the east. Thus will maintain our small chances then.
Otherwise southerly low level flow will return Sunday allowing
temperatures to bump back up into the lower 80s most areas.

.LONG TERM...(Sunday night through Thursday)
Issued at 328 AM CDT FRI SEP 16 2016

Mainly zonal mid level flow regime will be in place for the start of
the work week before trough begins to settle into the Pacific
Northwest, causing southwest flow across the Plains Wednesday and
Thursday. ECMWF and GFS are in general agreement with this pattern
evolution, but differ on more minor waves entering our area and thus
precipitation potential. Nonetheless, both suggest prolonged period
of moisture return ahead of any mid level perturbations, and thus at
least a chance for convection with each wave. The first chance will
come Wednesday and continue off-and-on through Thursday. Perhaps
the best chance will come Wednesday night when GFS shows a surface
front moving into Nebraska and Iowa. Otherwise will see
temperatures averaging the 80s for highs until we are behind that
front on Thursday.

&&

.AVIATION...(12Z TAFS for KOFK...KLNK and KOMA.)
Issued at 604 AM CDT FRI SEP 16 2016

VFR conditions are expected through the TAF cycle. IFR ceilings
are sneaking close to KOMA/KLNK this morning, but am leaning
toward the stratus staying out of the TAF sites. If they do impact
the sites, it should be short-lived. Otherwise, clearing skies are
expected, with ceilings transitioning to 10-15kft to 25kft to
clear. Winds will be light and variable early in the period,
perhaps leaning toward light west-northwesterly by tonight into
Saturday morning.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...Dergan
LONG TERM...Dergan
AVIATION...Mayes
Hazardous weather outlook, Sep 16, 7:43 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
743 AM CDT FRI SEP 16 2016

IAZ043-055-NEZ031>034-042>045-170245-
MONONA-HARRISON-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-
WASHINGTON-
743 AM CDT FRI SEP 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

RESIDUAL FLOODING OF STREAMS AND LOW-LYING AREAS WILL CONTINUE
THIS MORNING DUE TO OVERNIGHT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AND THURSDAY AS A
COLD FRONT SETTLES INTO THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

NEZ088>093-170245-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
743 AM CDT FRI SEP 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SMALL CHANCE FOR ISOLATED THUNDERSTORMS IN FAR
SOUTHEAST NEBRASKA AND FAR SOUTHWEST IOWA THIS AFTERNOON AND
EVENING. ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AND THURSDAY AS A
COLD FRONT SETTLES INTO THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

IAZ056-069-079-080-090-091-NEZ011-012-015>018-030-050>053-065>068-
078-170245-
SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-KNOX-CEDAR-
THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-BUTLER-SAUNDERS-DOUGLAS-
SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
743 AM CDT FRI SEP 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AND THURSDAY AS A
COLD FRONT SETTLES INTO THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MAYES

In the hours before

Local storm report, Sep 16, 9:24 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
924 AM CDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       LOGAN                   41.64N 95.79W
09/16/2016  M3.37 INCH       HARRISON           IA   CO-OP OBSERVER

            RAINFALL 24 HOUR

&&

J-E.KLISH
Local storm report, Sep 16, 9:40 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
940 AM CDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     FLASH FLOOD      BEEMER                  41.93N 96.81W
09/16/2016                   CUMING             NE   EMERGENCY MNGR

            HEAVY RAINFALL OF FOUR TO IN EXCESS OF FIVE INCHES HAS
            LED TO INUNDATION OF SEVERAL COUNTY ROADS.

&&

MEAD
Local storm report, Sep 16, 9:44 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
944 AM CDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     FLASH FLOOD      CLARKSON                41.72N 97.12W
09/16/2016                   COLFAX             NE   EMERGENCY MNGR

            HEAVY RAIN IN EXCESS OF SIX INCHES HAS LED TO INUNDATION
            OF MANY ROADS IN THE NORTHERN PART OF THE COUNTY. A
            NUMBER OF BRIDGES AND CULVERTS HAVE BEEN IMPACTED AS
            WELL.

&&

MEAD
Local storm report, Sep 16, 9:45 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
945 AM CDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 NW LITTLE SIOUX       41.83N 96.05W
09/16/2016  M5.34 INCH       HARRISON           IA   CO-OP OBSERVER

            RAINFALL 24 HOUR

&&

J-E.KLISH
Local storm report, Sep 16, 9:47 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
947 AM CDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     FLASH FLOOD      PLATTE CENTER           41.54N 97.49W
09/16/2016                   PLATTE             NE   EMERGENCY MNGR

            HEAVY RAIN IN EXCESS OF FOUR INCHES HAS LED TO WATER OVER
            CENTRAL HIGHWAY.

&&

MEAD
Local storm report, Sep 16, 9:48 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
948 AM CDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       OMAHA                   41.26N 96.01W
09/16/2016  M1.36 INCH       DOUGLAS            NE   PUBLIC

            24 HOUR RAINFALL AT 127TH AND FORT

&&

J-E.KLISH

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:47 PM CDTFlash Flood WarningOAXBurt, Thurston5 hr
Sep 15, 7:57 PM CDTFlash Flood WarningOAXCuming, Stanton, Thurston, Wayne5 hr
Sep 15, 8:04 PM CDTSpecial Weather StatementOAXCuming, Stanton26 min
Sep 15, 8:12 PM CDTFlash Flood WarningOAXColfax, Madison, Platte, Stanton8 hr
Sep 15, 8:36 PM CDTSpecial Weather StatementOAXColfax24 min
Sep 15, 8:42 PM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Dodge, Stanton21 min
Sep 15, 8:44 PM CDTFlash Flood WarningOAXBurt, Washington5 hr
Sep 15, 9:19 PM CDTSpecial Weather StatementOAXColfax26 min
Sep 15, 9:31 PM CDTSpecial Weather StatementOAXWashington29 min
Sep 15, 9:39 PM CDTFlash Flood WarningOAXButler, Colfax, Platte6 hr
Sep 15, 10:09 PM CDTFlash Flood WarningOAXBurt, Colfax, Cuming, Stanton, Thurston6 hr
Sep 15, 10:11 PM CDTSpecial Weather StatementOAXColfax, Platte49 min
Sep 15, 10:23 PM CDTRiver Flood WarningOAXDodge41 hr
Sep 15, 10:23 PM CDTRiver Flood WarningOAXCuming37 hr
Sep 15, 10:23 PM CDTRiver Flood WarningOAXDodge41 hr
Sep 15, 10:51 PM CDTSpecial Weather StatementOAXButler, Jefferson, Saline, Seward39 min
Sep 15, 10:52 PM CDTFlash Flood WarningOAXBurt, Washington6 hr
Sep 15, 11:07 PM CDTRiver Flood WarningOAXDodge21 hr
Sep 15, 11:15 PM CDTFlash Flood WarningOAXBurt, Colfax, Cuming, Dodge5 hr
Sep 15, 11:19 PM CDTSpecial Weather StatementOAXBurt, Dodge41 min
Sep 15, 11:27 PM CDTSpecial Weather StatementOAXJefferson, Saline, Seward48 min
Sep 15, 11:44 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Saunders46 min
Sep 16, 12:09 AM CDTSpecial Weather StatementOAXGage, Lancaster51 min
Sep 16, 12:20 AM CDTFlash Flood WarningOAXBurt, Washington4 hr
Sep 16, 12:36 AM CDTSpecial Weather StatementOAXCass, Sarpy39 min
Sep 16, 12:40 AM CDTSpecial Weather StatementOAXJohnson, Nemaha, Otoe, Pawnee, Richardson50 min
Sep 16, 12:51 AM CDTSevere Thunderstorm WarningOAXCass, Sarpy24 min
Sep 16, 1:15 AM CDTSevere Thunderstorm WarningOAXCass, Otoe30 min
Sep 16, 1:25 AM CDTFlash Flood WarningOAXWashington3 hr
Sep 16, 1:40 AM CDTFlash Flood WarningOAXBurt, Washington3 hr
Sep 16, 3:24 AM CDTRiver Flood WarningOAXDodge20 hr
Sep 16, 6:52 AM CDTAreal Flood AdvisoryOAXBurt, Colfax, Cuming, Dodge, Madison, Platte and 4 more6 hr
Sep 16, 8:38 AM CDTAreal Flood WarningOAXBurt, Colfax, Cuming, Dodge, Platte, Stanton9 hr
Sep 16, 9:48 AM CDTRiver Flood WarningOAXOtoe4 days
Sep 16, 9:48 AM CDTRiver Flood WarningOAXNemaha4 days
Sep 16, 9:48 AM CDTRiver Flood WarningOAXRichardson4 days
Sep 15, 7:16 PM CDTSevere Thunderstorm WarningOAXHarrison, Monona, Shelby44 min
Sep 15, 8:00 PM CDTSpecial Weather StatementOAXHarrison30 min
Sep 15, 8:49 PM CDTSpecial Weather StatementOAXHarrison, Shelby41 min
Sep 16, 1:44 AM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery, Page31 min
Sep 16, 2:12 AM CDTSpecial Weather StatementOAXMontgomery, Page48 min
Sep 16, 8:45 AM CDTRiver Flood WarningOAXFremont34 hr
Sep 16, 8:45 AM CDTRiver Flood WarningOAXMontgomery52 hr
Sep 16, 8:45 AM CDTRiver Flood WarningOAXFremont66 hr

Nearby

River Flood Warnings in Nebraska, 2016River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.